Alert archive / Arizona / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 46, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 5, 2011, 4:19 PM MST for Yuma County, Arizona; Imperial County, California. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2011, 4:19 PM MST (23:19 UTC)
- Expired
- Sep 5, 2011, 5:00 PM MST
- In force
- 41 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Yuma County, AZ, Imperial County, CA
The radar
The Yuma radar (KYUX), 25 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 11.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1562 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
692
WUUS55 KPSR 052319
SVRPSR
AZC027-CAC025-060000-
/O.NEW.KPSR.SV.W.0046.110905T2319Z-110906T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
419 PM PDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA...
WEST CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA...
THIS INCLUDES THE CITIES OF...YUMA...SOMERTON...
* UNTIL 500 PM PDT/500 PM MST/
* AT 410 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR WINTERHAVEN...OR 8 MILES
NORTH OF YUMA...AND MOVING NORTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER DENSE BLOWING DUST WHILE DRIVING...PULL OVER AS FAR
OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND
KEEP YOUR FOOT OFF THE BRAKE.
&&
LAT...LON 3261 11482 3270 11475 3270 11491 3303 11469
3279 11452 3253 11475
TIME...MOT...LOC 2319Z 174DEG 7KT 3280 11464
$$
LEINS1 follow-up statement
445
WWUS55 KPSR 052356
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
456 PM MST MON SEP 5 2011
AZC027-CAC025-060006-
/O.EXP.KPSR.SV.W.0046.000000T0000Z-110906T0000Z/
YUMA AZ-IMPERIAL CA-
456 PM PDT MON SEP 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IMPERIAL AND WEST
CENTRAL YUMA COUNTIES WILL EXPIRE AT 500 PM MST...
GUSTY WINDS FROM THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON
HOURS BUT THE STRONGEST WINDS HAVE SUBSIDED.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
LAT...LON 3261 11482 3270 11475 3270 11491 3303 11469
3279 11452 3253 11475
TIME...MOT...LOC 2356Z 174DEG 7KT 3287 11465
$$
LEINSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:52 PM MST, 27 minutes earlier.
Area forecast discussion, Sep 5, 3:52 PM MST, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 352 PM MST MON SEP 5 2011 .UPDATE...AVIATION AND FIRE WEATHER DISCUSSIONS UPDATED. .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER FAR SOUTHEAST CALIFORNIA AND WESTERN ARIZONA THIS EVENING...THEN OVERSPREAD PORTIONS OF SOUTH-CENTRAL ARIZONA TONIGHT...AS A WEATHER DISTURBANCE INTERACTS WITH A MOIST UNSTABLE ATMOSPHERE. A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST ON TUESDAY AS THE WEATHER DISTURBANCE MOVES SLOWLY OFF TO OUR EAST. DRIER AND WARMER CONDITIONS WILL OCCUR WEDNESDAY AND THURSDAY. A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL RETURN FRIDAY AND PERSIST INTO EARLY NEXT WEEK AS A RATHER STRONG AREA OF LOW PRESSURE ALOFT ESTABLISHES RESIDENCE NEAR THE SOUTHERN CALIFORNIA COAST. .DISCUSSION... AS EXPECTED...ACTIVE CONVECTION HAS BEEN FOCUSED OVER FAR SOUTHEAST CALIFORNIA AND WESTERN ARIZONA...WHERE DECENT MLCAPE AND MOISTURE EXISTS INVOF RIGHT ENTRANCE REGION OF MID-UPPER LEVEL JET CURRENTLY SITUATED OVER SOUTHERN NEVADA. STRONGEST STORMS HAVE MAINLY TARGETED YUMA COUNTY THUS FAR...WITH SMALL STREAM FLOOD AND SIGNIFICANT WX ADVISORIES POSTED FOR STORMS THAT OCCURRED OVER AND NEAR HIGHWAY 95 OVER AND WEST OF THE KOFA MOUNTAINS. LOCALLY HEAVY RAIN WILL CONTINUE TO BE A CONCERN WITH STORMS OVER SOUTHWEST AND WEST-CENTRAL MARICOPA COUNTY THROUGH THE EVENING HOURS...AND A FEW STORMS COULD PRODUCE STRONG TO DAMAGING WINDS AND SMALL HAIL. MEANWHILE...CLOUDS ASSOCIATED WITH MCV OVER SOUTHEAST AZ HAVE HELPED DELAY ONSET OF CONVECTION TO OUR SOUTH AND EAST. VISIBLE SATELLITE IMAGES INDICATE SOME INCREASE IN CUMULIFORM CLOUDS OVER SOUTHWEST MARICOPA AND WESTERN PIMA COUNTY. SOME CAPE EXISTED IN THE 12Z PHOENIX SOUNDING...AND GPS-IPW DATA INDICATE PRECIPITABLE WATER HAS HELD NEAR 1.6" OVER SOUTH-CENTRAL AZ TODAY...FEEL THAT OUTFLOWS GENERATED BY SOUTHWEST AND WEST-CENTRAL AZ STORMS SHOULD PUSH TO THE EAST...KICK UP AREAS OF DUST...AND TRIGGER SCATTERED STORMS OVER SOUTH-CENTRAL AZ THIS EVENING AND TONIGHT. SREF GUIDANCE AND HI RES MODEL SOLUTIONS INDICATE PRECIP CHANCES WILL INCREASE OVER SOUTH-CENTRAL AZ TONIGHT. JET STREAK WEAKENS AND MOVES SLOWLY EAST ON TUESDAY...SO UPPER SUPPORT WANES OVER OUR FORECAST AREA. SREF GUIDANCE INDICATES NORTHERN PORTION OF THE CWA (LA PAZ...NORTHERN MARICOPA...SOUTHERN GILA) HAVE THE BEST CHANCE FOR SHOWERS/STORMS TUESDAY...MAINLY DURING THE MORNING...BUT ONLY WENT WITH A SLIGHT CHANCE FOR STORMS GIVEN WEAKENING SUPPORT ALOFT AND UNCERTAINTY REGARDING DEGREE OF ATMOSPHERIC INSTABILITY AFTER OVERNIGHT ACTIVITY (BETTER CHANCE FOR STORMS OVER THE HIGHER TERRAIN TO OUR NORTH AND EAST). DRIER AND HOTTER CONDITIONS EXPECTED WEDNESDAY AS UPPER RIDGE REMAINS TO OUR SOUTH AND WEST-NORTHWEST FLOW ALOFT PREVAILS. DEPENDING ON THE DEGREE OF DRYING...MAX TEMPS COULD BE A COUPLE OF DEGREES HIGHER THAN FORECAST. STILL LOOKS LIKE FRIDAY THROUGH EARLY NEXT WEEK WILL BE CONVECTIVELY ACTIVE ACROSS OUR FORECAST AREA. MORNING MODEL RUNS CONTINUED TO FORECAST AN AREA OF LOW PRESSURE TO DEVELOP OVER NORTHERN CALIFORNIA ON THURSDAY...DRIFT TO SOUTH-CENTRAL CALIFORNIA AND STRENGTHEN SLIGHTLY BY LATE FRIDAY...THEN MEANDER OFF THE SOUTHERN CALIFORNIA COAST THROUGH NEXT MONDAY. GIVEN FORECAST INSTABILITY AND PERIODIC WEAK WEATHER DISTURBANCES LIKELY TO MOVE NORTHEAST ACROSS OUR FORECAST AREA IN ADVANCE OF THIS LOW...FEEL AT LEAST A SLIGHT CHANCE FOR SHWRS/TSTMS IS WARRANTED FRIDAY THROUGH NEXT MONDAY. THE HIGHEST POPS...LOW END CHANCE CATEGORY...IS CURRENTLY FORECAST FOR FRIDAY EVENING. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX AND KIWA... SOUTHERLY WINDS WILL REMAIN THIS AFTERNOON...WITH SCT TO BKN CIGS AOA 10KFT. WEAK FRONTAL FEATURE MOVING IN FROM SOUTHEASTERN CALIFORNIA INTERACTING WITH MONSOON MOISTURE HAS GENERATED SCATTERED STORMS IN WESTERN AZ. STORMS OUT WEST WILL CONTINUE AND EXPAND EAST IN COVERAGE POTENTIALLY ENOUGH SO THAT OUTFLOW BOUNDARIES AND DUST WILL BE POSSIBLE AFTER 06/0300Z WITH THE GENERAL DIRECTION FROM THE SOUTHWEST. FOR OVERNIGHT...SHOWER ACTIVITY WILL CONTINUE BEFORE SLOWLY DISSIPATING LATE MORNING. SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH... WEAK FRONTAL FEATURE MOVING INTO THE MOISTURE RICH LOW LEVELS WILL SUPPORT CONTINUED SHOWER AND THUNDERSTORM ACTIVITY ACROSS SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA THIS EVENING AND OVERNIGHT. BIGGEST IMPACTS FROM THESE STORMS WILL BE OUTFLOW BOUNDARIES AND ANY VISIBILITY REDUCTION DUE TO BLOWING DUST. STORMS WILL CONTINUE ALONG THE BAJA SPINE AND THE COASTAL MOUNTAINS ON THE SAN DIEGO COUNTY LINE THIS EVENING. SHOWERS WILL LINGER ACROSS THE REGION INTO TUESDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... MOISTURE WILL GRADUALLY INCREASE ACROSS THE AREA...HELPING DROP TEMPERATURES TO NEAR NORMAL READINGS AND RETURN PRECIPITATION CHANCES TO THE EXTENDED FIRE WEATHER FORECAST. BETTER RAIN CHANCES WILL APPEAR FOR MOST AREAS BY FRIDAY AND SATURDAY AS A LOW PRESSURE SYSTEM APPROACHES SOUTHERN CALIFORNIA. AFTERNOON WINDS COULD BECOME A BIT STRONGER THAN USUAL FRIDAY AND SATURDAY DUE TO THE PROXIMITY OF THIS LOW. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...DG AVIATION...NOLTE FIRE WEATHER...NOLTE/INIGUEZ
Hazardous weather outlook, Sep 5, 5:59 AM MST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 559 AM MST MON SEP 5 2011 AZZ024-061300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 559 AM MST MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY WEATHER HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 40 MPH...HEAVY RAIN AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY FROM TUESDAY THROUGH THURSDAY. BEGINNING FRIDAY AND CONTINUING THROUGH THE WEEKEND THERE WILL BE AN INCREASED CHANCE FOR THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING...AS AN UPPER LEVEL LOW PRESSURE SYSTEM DEVELOPS ALONG THE CALIFORNIA COAST. THE STRONGEST STORMS WILL LIKELY OCCUR ON SATURDAY. THE PRIMARY WEATHER HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF 50 MPH...HEAVY RAIN WITH ASSOCIATED FLOODING...HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ021>023-026>028-061300- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 559 AM MST MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A CHANCE FOR THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY WEATHER HAZARDS WILL BE STRONG GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND SAND...LOCALLY HEAVY RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS TUESDAY THROUGH THURSDAY. BEGINNING FRIDAY AND CONTINUING THROUGH THE WEEKEND THERE WILL BE AN INCREASED CHANCE FOR THUNDERSTORMS...PRIMARILY DURING THE AFTERNOON AND EVENING...AS AN UPPER LOW PRESSURE SYSTEM DEVELOPS ALONG THE CALIFORNIA COAST. THE STRONGEST STORMS WILL LIKELY OCCUR SATURDAY. THE PRIMARY WEATHER HAZARDS WILL BE STRONG GUSTY WINDS IN EXCESS OF 50 MPH...DENSE BLOWING DUST AND SAND...HAIL...HEAVY RAIN AND ASSOCIATED FLOODING...AND DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ020-025-CAZ030>033-061300- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 559 AM MST MON SEP 5 2011 /559 AM PDT MON SEP 5 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE WILL BE A CHANCE FOR THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE PRIMARY WEATHER HAZARDS WILL BE STRONG GUSTY WIND IN EXCESS OF 45 MPH...DENSE BLOWING DUST AND SAND...LOCALLY HEAVY RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A CONTINUE SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS ON TUESDAY...WITH DRIER CONDITIONS DEVELOPING WEDNESDAY AND THURSDAY. AN APPROACHING UPPER LOW PRESSURE SYSTEM WILL LEAD TO ANOTHER SLIGHT CHANCE FOR THUNDERSTORMS FRIDAY THROUGH THE WEEKEND. THE PRIMARY WEATHER HAZARDS WILL BE GUSTY WINDS IN EXCESS OF 45 MPH...DENSE BLOWING SAND AND DUST...LOCALLY HEAVY RAINFALL...SMALL HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 5, 1:47 PM MST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 147 PM MST MON SEP 5 2011 AZZ021-026-052145- LA PAZ AZ-YUMA AZ- 147 PM MST MON SEP 5 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 245 PM MST AT 142 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 24 MILES SOUTH OF QUARTZSITE...MOVING NORTH NORTHWEST AT 30 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. MOTORISTS ALONG U.S. HIGHWAY 95 SHOULD BE PREPARED FOR RAPID CHANGES IN TRAVEL CONDITIONS DUE TO THESE STORMS. LOCATIONS IMPACTED INCLUDE... RURAL NORTHERN YUMA COUNTY... RURAL SOUTHERN LA PAZ COUNTY... RURAL CENTRAL LA PAZ COUNTY... LAT...LON 3354 11437 3361 11414 3319 11404 3316 11417 TIME...MOT...LOC 2045Z 180DEG 27KT 3335 11415 NOLTE
Special weather statement, Sep 5, 3:02 PM MST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 302 PM MST MON SEP 5 2011 AZZ020-025-026-CAZ031-052300- LA PAZ AZ-YUMA AZ-IMPERIAL CA- 302 PM MST MON SEP 5 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME EAST CENTRAL IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA WEST CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA SOUTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA UNTIL 400 PM MST/400 PM PDT/ AT 256 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS NEAR YUMA...MARTINEZ LAKE...AND EAST OF HIGHWAY 95 MOVING VERY SLOWLY. WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... FORTUNA FOOTHILLS... LIGURTA... KINTER... MARTINEZ LAKE... YUMA. IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN A STURDY BUILDING. HEAVY RAIN MAY ALSO CAUSE NORMALLY DRY WASHES TO RUN CREATING HAZARDOUS CONDITIONS AT UNBRIDGED CROSSINGS AND CAUSING DIPS IN ROADWAYS TO BE FILLED WITH WATER. LAT...LON 3305 11464 3329 11404 3257 11420 3264 11453 TIME...MOT...LOC 2157Z 187DEG 6KT 3262 11434 AJ
Local storm report, Sep 5, 3:49 PM MST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
349 PM MST MON SEP 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM NON-TSTM WND GST 4 N YUMA 32.73N 114.62W
09/05/2011 M56 MPH IMPERIAL CA TRAINED SPOTTER
AMATEUR RADIO RELAYED THE GUST MEASURED IN WINTERHAVEN
WITH VIS 400 YDS.
&&
CDEWEYThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 1:28 PM MST | Areal Flood Advisory | PSR | Yuma | 2 hr |
| Sep 5, 1:47 PM MST | Special Weather Statement | PSR | La Paz | 58 min |
| Sep 5, 3:02 PM MST | Special Weather Statement | PSR | Yuma | 58 min |
| Sep 5, 3:19 PM MST | Severe Thunderstorm Warning | PSR | Yuma | 56 min |
| Sep 5, 3:57 PM MST | Areal Flood Advisory | PSR | Yuma | 2 hr |
| Sep 5, 3:58 PM MST | Dust Storm Warning | PSR | 2 hr | |
| Sep 5, 4:44 PM MST | Special Weather Statement | PSR | Yuma | 61 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2011Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.